# SDR SWIA2020081151730

- Difficulty date: July 7, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 39,640 hours, 33,770 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R310327
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 SEAT RAIL IS CORRODED BETWEEN F.S. 409+128 TO F.S. 559. INSTALLED NEW FABRICATED SEAT TRACK FROM EXTRUSION P.N. 20276-288-0-0 IAW AMM .
